# SDR AU970749

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL WELL STRUCTURE LOWER CHORD AT BS 400 BADLY CORRODED FROM STRINGER 42L TO STRINGER 42R
